Bullous pemphigoid (BP) can be a challenging diagnosis as it can mimic a variety of other inflammatory conditions. An isomorphic response may be seen in a variety of cutaneous diseases; however, there is a paucity of reports associated with BP. We present a case of recurrent drug-induced BP with an isomorphic response to trauma in a 73-year-old Caucasian male. Bumetanide was determined to be the inciting cause of the initial disease. The patient was initially treated with prednisone tapers and topical steroids. Mycophenolate Mofetil was eventually started after numerous flares. He later developed isomorphic bullous lesions at the periphery of a skin graft that was completed following a traumatic fall. He was started on clobetasol ointment with full resolution over the following month.
bullous dermatoses, bullous pemphigoid, general dermatology, isomorphic reaction, koebner phenomenon, medical dermatology, pemphigoid
Ambur A, Nathoo R, Saeed S. A Case of Drug-Induced Bullous Pemphigoid With an Isomorphic Response and Updated Review of Koebnerization in Bullous Diseases. Cureus. 2021; 13(12). doi: 10.7759/cureus.20647.